American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 206 found      Go to page: 1 2 3 4 5 6 7

[91] Eric Stade. ${\rm GL}(4,{\bf R})$-Whittaker functions and ${}\sb 4F\sb 3(1)$ hypergeometric series . Trans. Amer. Math. Soc. 336 (1993) 253-264. MR 1102226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Patricio Cifuentes, José R. Dorronsoro and Juan Sueiro. Boundary tangential convergence on spaces of homogeneous type . Trans. Amer. Math. Soc. 332 (1992) 331-350. MR 1069747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Jonathan Huntley. Spectral multiplicity for ${\rm Gl}\sb n({\bf R})$ . Trans. Amer. Math. Soc. 332 (1992) 875-888. MR 1102223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] H. Turner Laquer. Invariant affine connections on Lie groups . Trans. Amer. Math. Soc. 331 (1992) 541-551. MR 1075384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Jacek M. Cygan and Leonard F. Richardson. Global regularity on $3$-dimensional solvmanifolds . Trans. Amer. Math. Soc. 329 (1992) 473-488. MR 1055806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Kenneth I. Gross and Donald St. P. Richards. Hypergeometric functions on complex matrix space. Bull. Amer. Math. Soc. 24 (1991) 349-355. MR 1071029.
Abstract, references, and article information   
View Article: PDF

[97] A. F. M. ter Elst. On infinitely differentiable and Gevrey vectors for representation . Proc. Amer. Math. Soc. 112 (1991) 795-802. MR 1045134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Giovanna Carcano. Algebras of invariant functions on the \v Silov boundary of generalized half-planes . Proc. Amer. Math. Soc. 111 (1991) 743-753. MR 1039253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] R. J. Beerends. Chebyshev polynomials in several variables and the radial part of the Laplace-Beltrami operator . Trans. Amer. Math. Soc. 328 (1991) 779-814. MR 1019520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Michael Christ. $L\sp p$ bounds for spectral multipliers on nilpotent groups . Trans. Amer. Math. Soc. 328 (1991) 73-81. MR 1104196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] G. Ólafsson and B. Ørsted. The holomorphic discrete series of an affine symmetric space and representations with reproducing kernels . Trans. Amer. Math. Soc. 326 (1991) 385-405. MR 1002923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Loukas Grafakos. Weak type estimates for a singular convolution operator on the Heisenberg group . Trans. Amer. Math. Soc. 325 (1991) 435-452. MR 1024772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Michael Cowling, Garth Gaudry, Saverio Giulini and Giancarlo Mauceri. Weak type $(1,1)$ estimates for heat kernel maximal functions on Lie groups . Trans. Amer. Math. Soc. 323 (1991) 637-649. MR 967310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Charles P. Boyer and O. A. Sánchez-Valenzuela. Lie supergroup actions on supermanifolds . Trans. Amer. Math. Soc. 323 (1991) 151-175. MR 998351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Nicola Garofalo and Ermanno Lanconelli. Zero-order perturbations of the subelliptic Laplacian on the Heisenberg group and their uniqueness properties. Bull. Amer. Math. Soc. 23 (1990) 501-511. MR 1039424.
Abstract, references, and article information   
View Article: PDF

[106] Linda V. Saal. A result about the Hilbert transform along curves . Proc. Amer. Math. Soc. 110 (1990) 905-914. MR 1019281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Michael Cowling and Christopher Meaney. On a maximal function on compact Lie groups . Trans. Amer. Math. Soc. 315 (1989) 811-822. MR 958889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Peter Dourmashkin. A Poisson-Plancherel formula for the universal covering group with Lie algebra of type $B\sb n$ . Trans. Amer. Math. Soc. 312 (1989) 719-738. MR 988884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] James G. Arthur. Harmonic analysis of tempered distributions on semisimple Lie groups of real rank one. Math. Surveys Monogr. 31 (1989) 13-100.
Book volume table of contents   
View Article: PDF

[110] Patricio Cifuentes. A characterization of $H\sp 2$ classes on rank one symmetric spaces of noncompact type . Proc. Amer. Math. Soc. 106 (1989) 519-525. MR 946631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] P. C. Trombi. On Harish-Chandra's theory of the Eisenstein integral for real semisimple Lie groups. Math. Surveys Monogr. 31 (1989) 287-350.
Book volume table of contents   
View Article: PDF

[112] Joe W. Jenkins. Bi-invariant Schwartz multipliers and local solvability on nilpotent Lie groups. Bull. Amer. Math. Soc. 19 (1988) 291-294. MR 940490.
Abstract, references, and article information   
View Article: PDF

[113] Eugene Gutkin. Representations of Hecke algebras . Trans. Amer. Math. Soc. 309 (1988) 269-277. MR 957070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] John F. Price and Alladi Sitaram. Local uncertainty inequalities for locally compact groups . Trans. Amer. Math. Soc. 308 (1988) 105-114. MR 946433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] William H. Barker. $L^p$ harmonic analysis on ${\rm SL}(2,{\bf R})$. Memoirs of the AMS 76 (1988) MR 946617.
Book volume table of contents   

[116] Ewa Damek. An area theorem for a one-dimensional semidirect extension of homogeneous groups . Proc. Amer. Math. Soc. 104 (1988) 1279-1283. MR 969058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] David Scott and Alladi Sitaram. Some remarks on the Pompeiu problem for groups . Proc. Amer. Math. Soc. 104 (1988) 1261-1266. MR 931747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Jolanta Długosz. Convolution operators on groups and multiplier theorems for Hermite and Laguerre expansions . Proc. Amer. Math. Soc. 102 (1988) 919-924. MR 934868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Jacek M. Cygan and Leonard F. Richardson. Global solvability on compact nilmanifolds of three or more steps . Trans. Amer. Math. Soc. 301 (1987) 343-373. MR 879578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Kenneth I. Gross and Donald St. P. Richards. Special functions of matrix argument. I. Algebraic induction, zonal polynomials, and hypergeometric functions . Trans. Amer. Math. Soc. 301 (1987) 781-811. MR 882715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 206 found      Go to page: 1 2 3 4 5 6 7